# SDR SWIA200921363

- Difficulty date: April 2, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 22,587 hours, 31,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6817 - EMERGENCY EXIT SIGN AT 9C CRACKED.  REPLACED LIGHT ASSEMBLY.
